# SDR AALA201911139035

- Difficulty date: October 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 940-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN CREASE ANGLE BETWEEN BS 940 AND BS 986 AT RBL 46. REPLACED CREASE ANGLE PER AARD 51-00-05-1.
